# SDR CALA2022051801273

- Difficulty date: May 14, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737
- Aircraft serial: 28771
- Aircraft time: 73,155 hours, 26,387 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: S199
- Part serial: NA
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER  SUBMITTED ON 05/14/22. DOOR WARNING ANNUNCIATOR IS ON FWD ENTRY DOOR LIGHT CAME ON AT T/O POWER.LIGHT WENT OUT AT IDLE. ADJUSTED FORWARD ENTRY DOOR SENSOR S199 REF: AMM 52-71-11-820-801 OPPS CHECKED OK.
